Mixed Solutions of Monotone Iterative Technique for Hybrid Fractional Differential Equations

Creative Commons License

Damag F. H., Kılıçman A., Ibrahim R. W.

Lobachevskii Journal of Mathematics, vol.40, no.2, pp.156-165, 2019 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1134/s1995080219020069
  • Journal Name: Lobachevskii Journal of Mathematics
  • Journal Indexes: Scopus
  • Page Numbers: pp.156-165
  • Keywords: Fractional differential equations, fractional operators, mixed solutions, monotone sequences
  • Istanbul Gelisim University Affiliated: No


© 2019, Pleiades Publishing, Ltd.In this present work we concern with mathematical modelling of biological experiments. The fractional hybrid iterative differential equations are suitable for mathematical modelling of biology and also interesting equations since the structure are rich with particular properties. The solution technique is based on the Dhage fixed point theorem that describes the mixed solutions by monotone iterative technique in the nonlinear analysis. In this method we combine two solutions, namely, lower and upper solutions. It is shown an approximate result for the hybrid fractional differential equations in the closed assembly formed by the lower and upper solutions.